Levoxyl Heart Problems, Racing Heart, T4, Mail, Holter Monitor
Good God! What does all of this mean?! Is ANYBODY paying any attention to this, or do we all need to get together and petition the FDA? ... more »
Good God! What does all of this mean?! Is ANYBODY paying any attention to this, or do we all need to get together and petition the FDA?
Just the fact that presumably all of these folk writing in were in enough pain and turmoil to seek answers through the internet speaks volumes, doesn't it?
Anyhow, let me add my two cents' worth: I'm living in Greece so taking a European version of synthetic T4 (called, creatively enough, "T4"!) (Novartis is the manufacturer) and I'm finally so screwed up and concerned that I'm looking here there and everywhere else for answers. I was a pretty damned healthy 40-ish woman and suddenly I feel, as so many others have said, 100 years old ...
FYI, I'm on the lowest dose available, i.e. 50 mg/day. In the beginning I felt better because my periodic feelings of extreme fatigue went away, but the heart problems are making me a nervous, frightened wreck! I begin to prefer just plain ol' Hashimoto's thyroiditis with a slow dip toward hypothyroidism rather than this nonsense. At least then I didn't feel like I was on death's door!
The mail from the woman who woke up with pounding, racing heart struck me the most, as it's the pulsating and skipped beats and the rest that are driving me to distraction. I've worn a holter monitor for 24 hours and discovered that I "only" now have tachycardia, but suddenly I'm on TWO meds for the rest of my life (when I was never on any previously, short of a tylenol for an occasional headache ... quite a change, and not a very welcome one!) one for HEART problems! AND I'm still relatively young AND I now officially feel like s**t?!
Amazing, all of this. Drug companies pleasing their stockholders while a huge number of us go slowly crazy?
Would appreciate it if people who've succesfully gone off synthetic T4 would write and tell me their stories, particularly their experience with the Armour alternative (not that I know if it's available over here, but at this point, I'd happily fly over to the States a couple times a year to get it if it would end this misery!!)
Thanks to all and COURAGE!